Could i have signs of recent implantation?

Patient

Q: I'm on the pill and have an alarm to take it at the same time everyday. I skip the placebo pills and usually have them on the third month to commence my period or the withdrawal bleeding. I took my first pill maybe four hours late the first day after my period and had unprotected sex on the fifth day. He did pull out before he finished but I think I may have ovulated this month and was severely bloated for three days during that time. It's been a week after ovulation and have just noticed I have brown discharge. Could this be a sign of pregnancy?

Symptoms:  Severe bloating, brown discharge
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I had sex on my ovulation day, took ellaone 30 minutes after condom broke and ejaculation. Is there a high chance of ...

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

Q: Either the day of ovulation or the day before me and my girlfriend were grinding naked I realized ther was Precum so ...

Q: I engaged in a sexual activity, but we didn't do sexual intercourse. But, his precum was smeared outside my vagina (n...

Q: On the day of ovulation I rubbed my penis between her but cheeks but never bellow the anus I am worried that the Prec...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews